Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Swollen and tender scrotum, testis enlarged and painful. Diagnosed acute epididymitis. Will homeopathy help?

i am 28 years old male.Since last 2 months i am suffering from a disease. Main symptoms are swelling and tender scrotum ,enlargement of right testis, shooting pain at the tip of testis ,hard testis and sometimes frequent urge to urinate. I want to a doctor and he diagnosed it as ACUTE EPIDIDYMITIS and the doctor prescribed some drugs. Now there is no swelling and pain but still there is a feeling in the testis that something is not right and still i am not able to do exercises which require rotation of legs there is a discomfort while doing these exercise. What do you suggest and i also want to know whether homeopathic medicines can be taken with allopathic drugs
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello and welcome to HCM,

I'd advise you to get allopathic treatment for your epididymitis. Any acute condition is best treated with allopathy. Would suggest you to consult a surgeon for your further treatment course as soon as possible to avoid complications.

Hope I helped.
Answered: Wed, 4 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor